Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Parnate Update- stargazer2

Posted by ColoradoSnowflake on February 27, 2010, at 17:22:25

In reply to Re: Parnate Update- Help!, posted by stargazer2 on February 26, 2010, at 22:24:55

Hi Stargazer:

Thanks so much for your supportive post! It really is hard for some of us to find something that works!!

I'm happy that your Nardil plus Wellbutrin is working for you!! It gives me hope that I might find something too!

My pdoc is pretty good with trying things with me. I did take a TCA with Parnate. And I do take a stimulant with Parnate, Provigil. But he says absolutely no on taking Wellbutrin unless I go totally off Parnate and washout for two weeks! I've gone to him a long time so I do trust him with my personal reaction to drugs.

He asked me if I was interested in trying another MAOI like Ensam, Nardil or Marplan. After such a reaction to Parnate, which seems to have the fewest side effects generally, I'm not very enthusiastic about trying another one.

I may try some Ritalin with the Parnate I'm on, but Ritalin makes me so depressed I'm not holding my breath!

And on and on it goes.

Thanks again, Stargazer, and good luck to you!!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ColoradoSnowflake thread:937038
URL: http://www.dr-bob.org/babble/20100216/msgs/938118.html